Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016 (2016), Article ID 9527680, 8 pages
http://dx.doi.org/10.1155/2016/9527680
Research Article

Some New Generalized Retarded Gronwall-Like Inequalities and Their Applications in Nonlinear Systems

1School of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
2Department of Automation, China University of Petroleum (Beijing), Changping, Beijing 102249, China

Received 15 November 2015; Accepted 15 February 2016

Academic Editor: Petko Petkov

Copyright © 2016 Haiyong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyong Qin, Xin Zuo, and Jianwei Liu, “Some New Generalized Retarded Gronwall-Like Inequalities and Their Applications in Nonlinear Systems,” Journal of Control Science and Engineering, vol. 2016, Article ID 9527680, 8 pages, 2016. doi:10.1155/2016/9527680